RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 1, Pages 43–51 (Mi timb138)  

Nonautonomous systems of differential equations in the algebra of generalized functions

A. I. Zhuk, O. L. Yablonskii

Belarusian State University

Abstract: Some systems of differential nonautonomous equations with generalized coefficients are investigated in the algebra of generalized functions. Some associated solutions of such systems are obtained.

Full text: PDF file (182 kB)
References: PDF file   HTML file
UDC: 517.911.5
Received: 09.06.2010

Citation: A. I. Zhuk, O. L. Yablonskii, “Nonautonomous systems of differential equations in the algebra of generalized functions”, Tr. Inst. Mat., 19:1 (2011), 43–51

Citation in format AMSBIB
\Bibitem{ZhuYab11}
\by A.~I.~Zhuk, O.~L.~Yablonskii
\paper Nonautonomous systems of differential equations in the algebra of generalized functions
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 1
\pages 43--51
\mathnet{http://mi.mathnet.ru/timb138}


Linking options:
  • http://mi.mathnet.ru/eng/timb138
  • http://mi.mathnet.ru/eng/timb/v19/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:164
    Full text:111
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020